Alert archive / Alabama / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 45, NWS Birmingham, AL

March 25, 2019Lee County, Macon County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Mar 25, 2019, 6:15 PM CDT for Lee County, Macon County, Alabama. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 25, 2019, 6:15 PM CDT (23:15 UTC)
Expired
Mar 25, 2019, 7:15 PM CDT
In force
60 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lee County, AL, Macon County, AL

The radar

The Maxwell AFB radar (KMXX), 38 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 25, 6:33 PM CDTHAIL 0.88Notasulga, ALNICKEL-SIZED HAIL ALONG TALLAPOOSA STREET IN NOTASULGA.
Mar 25, 7:13 PM CDTTSTM WND DMG1 Nnw Smiths Station, ALA TREE WAS DOWNED ONTO A HOME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 58 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 25, 4:43 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.3 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1634 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

644 
WUUS54 KBMX 252315
SVRBMX
ALC081-087-260030-
/O.NEW.KBMX.SV.W.0045.190325T2315Z-190326T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
615 PM CDT MON MAR 25 2019

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Lee County in east central Alabama...
  Northeastern Macon County in southeastern Alabama...

* Until 730 PM CDT.

* At 614 PM CDT, a severe thunderstorm was located near Martin Dam,
  or near Tallassee, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Auburn, Opelika, Tuskegee, Notasulga, Smiths, Smiths Station,
  Auburn University, Tuskegee National Forest, Beauregard, Society
  Hill, Bleecker, Griffen Mill, Liberty City, Ladonia, Loachapoka,
  Robert G. Pitts Airport, I 85 Rest Area, Uphapee Creek, Monterey
  Heights and Chewacla State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3251 8506 3247 8506 3247 8533 3241 8533
      3241 8543 3250 8580 3258 8580 3258 8572
      3260 8570 3269 8569 3258 8507 3251 8501
TIME...MOT...LOC 2314Z 284DEG 39KT 3263 8586 

HAIL...1.00IN
WIND...60MPH
 
$$

32/Davis
4 follow-up statements
509 
WWUS54 KBMX 252334
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
634 PM CDT MON MAR 25 2019

ALC081-087-260030-
/O.CON.KBMX.SV.W.0045.000000T0000Z-190326T0030Z/
Lee AL-Macon AL-
634 PM CDT MON MAR 25 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR LEE AND NORTHEASTERN MACON COUNTIES...

At 634 PM CDT, a severe thunderstorm was located near Notasulga,
moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Auburn, Opelika, Tuskegee, Notasulga, Smiths, Smiths Station, Auburn
University, Tuskegee National Forest, Beauregard, Society Hill,
Bleecker, Griffen Mill, Liberty City, Ladonia, Loachapoka, Robert G.
Pitts Airport, I 85 Rest Area, Monterey Heights, Chewacla State Park
and Marvyn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3251 8506 3247 8506 3247 8533 3241 8533
      3241 8543 3252 8580 3258 8580 3258 8572
      3260 8570 3269 8569 3258 8507 3251 8501
TIME...MOT...LOC 2334Z 284DEG 39KT 3258 8561 

HAIL...1.00IN
WIND...60MPH
 
$$

32/Davis
241 
WWUS54 KBMX 252346
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
646 PM CDT MON MAR 25 2019

ALC081-087-260030-
/O.CON.KBMX.SV.W.0045.000000T0000Z-190326T0030Z/
Lee AL-Macon AL-
646 PM CDT MON MAR 25 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL LEE AND NORTHEASTERN MACON COUNTIES...

At 646 PM CDT, severe thunderstorms were located along a line
extending from near Auburn University to near Tuskegee National
Forest to near Liberty City, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Auburn, Opelika, Tuskegee, Notasulga, Smiths, Smiths Station, Auburn
University, Tuskegee National Forest, Beauregard, Society Hill,
Bleecker, Griffen Mill, Ladonia, Loachapoka, Robert G. Pitts Airport,
I 85 Rest Area, Monterey Heights, Chewacla State Park and Marvyn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3251 8506 3247 8506 3247 8533 3241 8533
      3241 8543 3252 8580 3258 8574 3258 8572
      3259 8566 3259 8560 3267 8559 3258 8507
      3251 8501
TIME...MOT...LOC 2346Z 283DEG 37KT 3265 8551 3255 8556 3252 8577 

HAIL...1.00IN
WIND...60MPH
 
$$

17/KLAWS
555 
WWUS54 KBMX 260001
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
701 PM CDT MON MAR 25 2019

ALC081-087-260030-
/O.CON.KBMX.SV.W.0045.000000T0000Z-190326T0030Z/
Lee AL-Macon AL-
701 PM CDT MON MAR 25 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHERN LEE AND NORTHEASTERN MACON COUNTIES...

At 701 PM CDT, severe thunderstorms were located along a line
extending from near Opelika to near Beauregard to Tuskegee National
Forest, moving east at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Opelika, Smiths, Smiths Station, Tuskegee National Forest,
Beauregard, Society Hill, Bleecker, Griffen Mill, Ladonia, Monterey
Heights, I 85 Rest Area and Marvyn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3251 8506 3247 8506 3247 8533 3241 8533
      3241 8543 3247 8563 3253 8563 3253 8559
      3252 8542 3263 8539 3258 8507 3251 8501
TIME...MOT...LOC 0001Z 284DEG 39KT 3261 8534 3251 8539 3248 8560 

HAIL...0.75IN
WIND...60MPH
 
$$

32/Davis
581 
WWUS54 KBMX 260015
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
715 PM CDT MON MAR 25 2019

ALC081-087-260025-
/O.CAN.KBMX.SV.W.0045.000000T0000Z-190326T0030Z/
Lee AL-Macon AL-
715 PM CDT MON MAR 25 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LEE AND NORTHEASTERN
MACON COUNTIES IS CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern and east central Alabama.

LAT...LON 3251 8506 3247 8506 3247 8533 3241 8533
      3241 8543 3247 8563 3253 8563 3253 8559
      3252 8542 3263 8539 3258 8507 3251 8501
TIME...MOT...LOC 0013Z 284DEG 39KT 3258 8518 3248 8523 3245 8544 

$$

32/Davis

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 1:40 PM CDT, 4 hours 35 minutes earlier.

Area forecast discussion, Mar 25, 1:40 PM CDT, 4 hours 35 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
140 PM CDT Mon Mar 25 2019

.UPDATE...
MESOSCALE UPDATE.

&&

.SHORT TERM...

Cloudcover associated with this morning's showers has cleared
across the morning, allowing for ample heating to develop.
Temperatures in the Birmingham and Tuscaloosa areas, for example,
warmed 5-6 degrees in the past hour. A broad area of low pressure
is located over Kentucky and Tennessee with a cold front extending
southwestward to central Mississippi. One or two pre-frontal
troughs are also present across our northwest counties. Water
vapor shows multiple vorticity maxima around the base of an
upper- level trough. One vort max over middle TN has triggered
convective development in that area, with weak development
extending into far northeast MS. Another vort max is about to
cross the Mississippi River from Arkansas into Mississippi, which
should be the main trigger for convective initiation in Central
Alabama. A 60 kt mid- level streak and 95kt upper-level jet streak
on the southern flank of this feature will also move into the
area. Continued daytime heating along surface boundaries and these
upper-level features should aid convective initiation over the
next hour or so. We will be launching a special sounding to better
sample the environment. Severe potential will be very
brief/conditional across the far northwest counties, increasing
through the rest of the area.

Despite modest dew points in the mid to upper 50s and temperatures
in the low to mid 70s, cold air aloft including 500mb temperatures
dropping to -17 to -20C and 300 mb temperatures around -43C will
result in CAPE values of 1000 J/kg with low-level lapse rates of
7-8 C/km and mid-level lapse rates around 7 C/km. 50-60kts of uni-
directional 0-6km bulk shear oriented partially orthogonal to the
front will promote supercell development. Steep lapse rates/WBZ
heights around 8000 ft will be favorable for large hail
development with rotating updrafts, and the presence of 700-800
J/kg of DCAPE with inverted-V soundings will also be favorable for
pockets of damaging winds, especially where any line segments
form. Given straight hodographs and relatively high LCLs, the
tornado threat, while not completely zero given the presence of
supercells, is very low.

32/Davis

Previous short-term discussion:Today and tonight.

Two waves of showers/storms expected to impact Central Alabama
during this period. The first wave is currently tracking southeast
across northern Mississippi. Lightning activity has been fairly
active overnight despite limited low level instability. More in-
cloud flashes versus cloud-to-ground activity, which supports more
elevated storms due to strong forcing and steeper mid level lapse
rates. This activity will continue to track southeast and into
Marion and Lamar counties before sunrise. The storms will likely
be in a weakening trend as it shifts into west Alabama due to
drier air aloft and lower surface dewpoint temperatures. Expect
areal coverage of showers will shrink considerably once it reaches
the I-65 corridor.

The second wave of convection will have much greater impacts and
severe potential. This pre-frontal activity will develop during the
early afternoon during max heating, and with advection of colder air
aloft will produce steepening mid level lapse rates. Deep layer
shear will support supercell thunderstorms with vigorous updrafts
for the production of large hail and damaging winds. Unidirectional
flow will limit tornado potential. At this time, areas south of
I-59 appear to have the higher threat for severe storms. Areas
north of this corridor will be more stable due to cooling affects
of morning shower activity. The storms will shift to near the I-85
corridor by 6 pm and out of Central Alabama by 9 pm.

.LONG TERM...
Tuesday through Sunday.

A secondary shortwave will move across the region on Tuesday,
resulting in the development of an inverted surface trough. Lift
and moisture may be sufficient for isolated or scattered light
showers across the eastern part of the forecast area on Tuesday
afternoon and evening. Dry conditions should prevail for Wednesday
through Friday as high pressure becomes entrenched across the
Southeast and Mid-Atlantic states. After a relatively cool period
on Tuesday and Wednesday, locations in West Alabama should reach
the lower 70s on Thursday afternoon as height rises occur. Lower
to mid 70s will become widespread on Friday as easterly surface
winds become southerly in advance of an upstream trough. This
system should bring increasing rain chances for Saturday afternoon
into early Sunday as a front sweeps across the region.

87/Grantham

&&

.AVIATION...
18Z TAF Discussion.

Rain showers were affecting areas near MGM/ANB and were
approaching TOI and will continue to move east, affecting near
these sites through 19z. A break in the activity with a temporary
period of fair skies are expected through 20z except northwest
where convective initiation is expected to begin toward that time
and develop further east with time due to steepening lapse rates
through the afternoon and evening as an upper low aloft approaches
from the northwest.

Hail, gusty winds and frequent lightning will be the primary
concerns with the more vigorous convection and the risk will shift
east with time as conditions gradually improve from west to east
from generally 22z west to 02z east.

The upper low will move across the area tomorrow and conditions
will support low clouds this evening and through midday Tuesday.
Expect gradually improving ceiling heights toward the end of the
forecast period.

05

&&

.FIRE WEATHER...

Showers and storms are likely today as a cold front moves through
the forecast area. Some thunderstorms may be strong during the
afternoon and evening ahead of the front. Cooler and drier
conditions are expected on Tuesday and Wednesday. There are no
fire weather concerns at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     47  60  41  64  38 /  30  10  10   0   0
Anniston    49  61  42  65  39 /  40  20  10   0   0
Birmingham  48  62  43  67  43 /  20  10  10   0   0
Tuscaloosa  49  64  42  69  43 /  20  10   0   0   0
Calera      49  61  43  66  41 /  20  10  10   0   0
Auburn      50  62  42  64  40 /  60  30  20   0   0
Montgomery  52  65  45  68  40 /  60  20  10   0   0
Troy        51  64  44  67  40 /  60  20  20   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Mar 25, 5:50 PM CDT, 25 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
550 PM CDT Mon Mar 25 2019

ALZ011>015-017>050-270200-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
550 PM CDT Mon Mar 25 2019

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Tonight.

Severe storms are possible through 9 PM. The storms could produce
hail up to the size of ping pong balls and damaging winds up to 60
mph. The threat area is generally south of a Livingston to Sylacauga
to Wedowee line.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
this afternoon and evening.

In the hours before

Special weather statement, Mar 25, 5:46 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Birmingham AL
546 PM CDT MON MAR 25 2019

ALZ040-041-252330-
Autauga AL-Dallas AL-
546 PM CDT MON MAR 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN AUTAUGA AND
NORTHEASTERN DALLAS COUNTIES UNTIL 630 PM CDT...

At 546 PM CDT, Doppler radar was tracking a strong thunderstorm near
Paul M Grist State Park, or near Valley Grande, moving east at 40
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Valley Grande, Autaugaville, Mulberry, Burnsville, Paul M Grist State
Park, Valley Creek Junction, Barrett Creek, Summerfield and Dawson
Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3250 8710 3252 8710 3254 8708 3257 8708
      3260 8704 3261 8705 3264 8705 3267 8703
      3253 8657 3239 8667
TIME...MOT...LOC 2246Z 288DEG 35KT 3259 8705

32/Davis
Local storm report, Mar 25, 5:55 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
555 PM CDT MON MAR 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     TSTM WND DMG     CLANTON                 32.84N 86.63W
03/25/2019                   CHILTON            AL   EMERGENCY MNGR

            SEVERAL TREES BLOWN DOWN AND SNAPPED OFF.
            DOWNTOWN BUILDINGS HAD A LARGE ROOF TORN
            OFF.

&&

MAL
Local storm report, Mar 25, 5:56 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
556 PM CDT MON MAR 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TSTM WND DMG     1 ENE VERBENA           32.76N 86.50W
03/25/2019                   CHILTON            AL   EMERGENCY MNGR

            SEVERAL TREES DOWN AROUND VERBENA.

&&

MAL
Special weather statement, Mar 25, 6:03 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Birmingham AL
603 PM CDT MON MAR 25 2019

ALZ030-039-252345-
Sumter AL-Marengo AL-
603 PM CDT MON MAR 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARENGO AND SOUTH CENTRAL
SUMTER COUNTIES UNTIL 645 PM CDT...

At 603 PM CDT, trained weather spotters reported a strong
thunderstorm near Kinterbish, or 12 miles southeast of York, moving
east at 45 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Linden, Sweet Water, Myrtlewood, Wayne, Freddie Jones Field, Miller,
Dixons Mill, Calvary, Half Acre, Whitfield and Octagon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3244 8823 3231 8768 3205 8779 3215 8802
      3218 8801 3224 8802 3226 8801 3228 8802
      3228 8801 3230 8800 3230 8794 3228 8794
      3229 8793 3231 8793 3231 8829
TIME...MOT...LOC 2303Z 290DEG 38KT 3233 8819

32/Davis
Local storm report, Mar 25, 6:05 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
605 PM CDT MON MAR 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HAIL             1 E WARD                32.36N 88.27W
03/25/2019  E0.88 INCH       SUMTER             AL   FIRE DEPT/RESCUE

            LOTS OF NICKLE SIZE HAIL.

&&

MAL
Local storm report, Mar 25, 6:10 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
610 PM CDT MON MAR 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     TSTM WND DMG     1 NW TITUS              32.72N 86.33W
03/25/2019                   ELMORE             AL   EMERGENCY MNGR

            TREES DOWN ALONG TITUS ROAD.

&&

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 3:38 PM CDTSpecial Weather StatementBMXTuscaloosa37 min
Mar 25, 3:50 PM CDTSpecial Weather StatementBMXShelby25 min
Mar 25, 3:51 PM CDTSpecial Weather StatementBMXWalker24 min
Mar 25, 3:52 PM CDTSpecial Weather StatementBMXGreene23 min
Mar 25, 4:02 PM CDTSpecial Weather StatementBMXHale28 min
Mar 25, 4:09 PM CDTSpecial Weather StatementBMXShelby36 min
Mar 25, 4:13 PM CDTSpecial Weather StatementBMXJefferson32 min
Mar 25, 4:14 PM CDTSpecial Weather StatementBMXClay31 min
Mar 25, 4:16 PM CDTSpecial Weather StatementBMXGreene29 min
Mar 25, 4:19 PM CDTSpecial Weather StatementBMXBibb26 min
Mar 25, 4:21 PM CDTSevere Thunderstorm WarningBMXGreene, Hale24 min
Mar 25, 4:27 PM CDTSevere Thunderstorm WarningBMXBibb18 min
Mar 25, 4:28 PM CDTSpecial Weather StatementBMXSumter47 min
Mar 25, 4:29 PM CDTSpecial Weather StatementBMXPerry31 min
Mar 25, 4:36 PM CDTSpecial Weather StatementBMXTalladega24 min
Mar 25, 4:43 PM CDTSevere Thunderstorm WarningBMXHale34 min
Mar 25, 4:45 PM CDTSpecial Weather StatementBMXChilton30 min
Mar 25, 4:47 PM CDTSevere Thunderstorm WarningBMXTalladega28 min
Mar 25, 4:48 PM CDTSpecial Weather StatementBMXCherokee42 min
Mar 25, 4:50 PM CDTSpecial Weather StatementBMXBibb25 min
Mar 25, 4:56 PM CDTSevere Thunderstorm WarningBMXClay49 min
Mar 25, 4:58 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Perry47 min
Mar 25, 4:58 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Marengo, Sumter32 min
Mar 25, 5:07 PM CDTSevere Thunderstorm WarningBMXChilton38 min
Mar 25, 5:11 PM CDTSpecial Weather StatementBMXPerry49 min
Mar 25, 5:12 PM CDTSpecial Weather StatementBMXChambers, Randolph33 min
Mar 25, 5:18 PM CDTSevere Thunderstorm WarningBMXPerry42 min
Mar 25, 5:22 PM CDTSevere Thunderstorm WarningBMXCoosa, Elmore53 min
Mar 25, 5:26 PM CDTSevere Thunderstorm WarningBMXAutauga50 min
Mar 25, 5:28 PM CDTSevere Thunderstorm WarningBMXDallas, Hale, Marengo, Perry32 min
Mar 25, 5:35 PM CDTSpecial Weather StatementBMXChambers40 min
Mar 25, 5:46 PM CDTSpecial Weather StatementBMXAutauga44 min
Mar 25, 5:47 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Lowndes, Perry28 min
Mar 25, 5:54 PM CDTSevere Thunderstorm WarningBMXElmore, Tallapoosa51 min
Mar 25, 6:01 PM CDTSevere Thunderstorm WarningBMXDallas, Perry44 min
Mar 25, 6:03 PM CDTSpecial Weather StatementBMXMarengo42 min
Mar 25, 6:18 PM CDTSpecial Weather StatementBMXAutauga, Elmore42 min
Mar 25, 6:45 PM CDTSpecial Weather StatementBMXLee30 min
Mar 25, 6:50 PM CDTSpecial Weather StatementBMXCherokee40 min
Mar 25, 6:55 PM CDTSpecial Weather StatementBMXMarengo35 min
Mar 25, 6:57 PM CDTSpecial Weather StatementBMXLowndes, Macon, Montgomery48 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.